Counterexamples to the Gleason problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 3, p. 595-603
@article{ASNSP_1998_4_26_3_595_0,
     author = {Backlund, Ulf and F\"allstr\"om, Anders},
     title = {Counterexamples to the Gleason problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {3},
     year = {1998},
     pages = {595-603},
     zbl = {0933.32002},
     mrnumber = {1635710},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_3_595_0}
}
Backlund, Ulf; Fällström, Anders. Counterexamples to the Gleason problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 3, pp. 595-603. http://www.numdam.org/item/ASNSP_1998_4_26_3_595_0/

[BF] U. Backlund - A. Fällström, The Gleasonpropertyfor Reinhardt domains, Math.Ann. 308 (1997), 85-91. | MR 1446201 | Zbl 0869.32001

[Bea] F. Beatrous JR, Hölder estimates for the ∂-equation with a support condition, Pacific J. Math. 90 (1980), 249-257. | Zbl 0453.32006

[Cat] D. Catlin, Global regularity of the ∂-Neumann problem, In: "Complex Analysis of Several Variables", Proc. Symp. Pure Math. 41, American Mathematical Society, RI, Providence 1984, pp. 39-49. | Zbl 0578.32031

[FZ] J.E. Fornaess - B. Zame., Runge exhaustions of domains in C n, Math. Z. 194 (1987), 1-5. | MR 871214 | Zbl 0618.32013

[FØ] J.E. Fornaess - N. Øvrelid, Finitely generated ideals in A (Ω), Ann. Inst. Fourier (Grenoble) 33 (1983), 77-85. | Numdam | Zbl 0489.32013

[Gle] A.M. Gleason, Finitely generated ideals in Banach algebras, J. Math. Mech.13 (1964), 125-132. | MR 159241 | Zbl 0117.34105

[Hen] G.M. Henkin, Approksimatsiya Funktsij v Psevdovypuklych oblastyach i teorema Z. L. Leibenzona, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys. 19 (1971), 37-42. (Russian). | MR 287027 | Zbl 0214.33701

[KN] N. Kerzman - A. Nagel, Finitely generated ideals in certain function algebras, J. Funct. Anal. 7 (1971), 212-215. | MR 275172 | Zbl 0211.43902

[Lie] I. Lieb, Die Cauchy-Riemannschen Differentialgleichung auf streng pseudokonveksen Gebieten: Stetige Randwerte, Math.Ann. 199 (1972), 241-256. | MR 328126 | Zbl 0231.35055

[Noe] A. Noell, The Gleason problem for domains offinite type, Complex Variables 4 (1985), 233-241. | MR 801640 | Zbl 0535.32009

[Si1] N. Sibony, Prolongement analytique des fonction holomorphes bornés, C. R. Acad. Sci. Paris Sér. I Math. 275 (1972), 973-976. | MR 318515 | Zbl 0246.32015

[Si2] N. Sibony, Prolongement des fonctions holomorphes bornés et métrique de Caratheodory, Invent. Math. 29 (1975), 205-230. | MR 385164 | Zbl 0333.32011

[Si3] N. Sibony, Approximation polynomiale pondérée dans un domaine d'holomorphie de C n, Ann. Inst. Fourier (Grenoble) 26 (1976) 71-99. | Numdam | MR 430312 | Zbl 0318.32013

[Øvr] N. Øvrelid, Generators of the maximal ideals of A(D), Pacific J.Math. 39 (1971), 219-233. | MR 310292 | Zbl 0231.46090